Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 13, 2015, 4:16 PM EDT for Rensselaer County, New York. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- Jul 13, 2015, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Albany, NY
County Rensselaer County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WWUS81 KALY 132016
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT MON JUL 13 2015
NYZ054-084-132045-
EASTERN RENSSELAER-SOUTHERN WASHINGTON-
416 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN RENSSELAER
AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS OVER CAMBRIDGE...OR 8 MILES
NORTHWEST OF HOOSICK FALLS...MOVING SOUTHEAST AT 20 MPH.
WINDS OF 30 TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HOOSICK FALLS...CAMBRIDGE...HOOSICK...LEE...WHITE CREEK...EASTON...
EAST HOOSICK...PETERSBURG JUNCTION...PUMPKIN HOOK...SOUTH
CAMBRIDGE...FLY SUMMIT...NORTH HOOSICK...SOUTHWEST HOOSICK...CENTER
CAMBRIDGE...CENTER WHITE CREEK...ASH GROVE...ARCHDALE...WEST
CAMBRIDGE...NORTH PETERSBURG AND WALLOOMSAC.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LAT...LON 4284 7328 4283 7329 4281 7329 4275 7328
4290 7347 4294 7346 4294 7351 4299 7356
4312 7339 4305 7327
TIME...MOT...LOC 2015Z 309DEG 15KT 4301 7342
$$
WASULAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 13, 4:11 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 13, 4:11 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 411 PM EDT MON JUL 13 2015 .SYNOPSIS... A SERIES OF A WEAK DISTURBANCES AND ULTIMATELY A PRETTY STRONG COLD FRONT SLIPPING SOUTH FROM CANADA WILL KEEP OUR WEATHER A LITTLE UNSETTLED TONIGHT THROUGH EARLY WEDNESDAY. THEN...A PUSH OF COOLER CANADIAN AIR WILL BRING DRY PLEASANT WEATHER LATE WEDNESDAY THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 245 PM...FINALLY HAD CONVECTION POP UP ACROSS MAINLY OUR EASTERN AREAS OF OUR CWA. SOME OF THESE HAVE BRIEFLY GROWN UP TO NEARLY 30000 FEET (50 DBZ CORE) AND HAVE PRODUCED PEA-SIZE HAIL. HOWEVER...THE WIND FIELD IS QUITE WEAK TODAY...WITH VERY LIMITED 0-6 KM BULK SHEAR (10 KTS OR LESS). THEY ARE SLOW MOVERS BUT ALSO NOT GENERALLY LASTING LONG. PWATS WERE INCREASING TO OVER 1.75 INCHES AND THE K INDEX APPROACHING 30. FOR THE REMAINDER OF THE AFTERNOON ONLY EXCEPT ISOLATED COVERAGE OVER MUCH OF OUR REGION...BUT SCATTERED COVERAGE CONTINUING AWHILE ACROSS OUR TACONICS AND POINTS EAST (AS WELL AS THE CATSKILLS). THESE ARE ALL TIED INTO A WEAK UPPER LEVEL TROUGH...AND OF COURSE AND INCREASINGLY HUMID AIR MASS. ALSO...THERE IS A WEAK BACK DOOR COLD FRONT OVER WESTERN NEW ENGLAND HELPING TO FOCUS THE ACTIVITY ACROSS OUR EASTERN AREAS. WE EXPECT ACTIVITY TO DWINDLE AFTER SUNDOWN...AND THE BACK DOOR COLD FRONT WILL MOVE A LITTLE FURTHER EAST BUT WEAKEN MORE. TEMPERATURES WILL TOP OUT IN THE MID TO UPPER 80S ACROSS MOST OF OUR REGION (LOWER 80S HIGHER TERRAIN). DEWPOINTS WERE IN THE 60S SO IT FEELS QUITE WARM OUTSIDE. A GUSTY SOUTH TO SOUTHEAST WIND WILL AVERAGE 10 MPH...BUT GUST CLOSER TO 20 MPH AT TIMES. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... AFTER A BRIEF BREAK IN THE ACTION OVERNIGHT...IT LOOKS AS MORE ?SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS THE REGION TUESDAY AS THE ACTUAL MID LEVEL TROUGH AND A WEAK SYSTEM MOVE INTO OUR REGION...ATTEMPTING TO PUSH A WARM FRONT THROUGH OUR REGION. THIS WILL ALL RESULT IN MORE CLOUDS AND THOSE SCATTERED CONVECTIVE ELEMENTS. HOWEVER...IT LOOKS AS IF A MCS...RIDING WELL TO OUR SOUTH WILL ACTUALLY ROB SOME POTENTIAL MOISTURE FROM OUR COLUMN WHICH SHOULD HELP TO KEEP ACTIVITY MOSTLY AS SCATTERED. ALL THE FAVORABLE DYNAMICS (INCLUDING THERMODYNAMICS) WILL REMAIN SOUTH AS WELL. WE EXPECT A LOT OF CLOUD COVER...INITIALLY FROM STRATUS AND THEN MORE CONVECTIVE DEBRIS CLOUDS. PROJECT SBCAPES LOOK TO REMAIN UNDER 1000 J/KG. THE WIND FIELD WILL BE SLIGHTLY STRONG THAN TODAY...BUT ONLY LOOKING AT BULK SHEARS OF AROUND 20 KTS. FOR ALL THESE REASONS...WE ARE NOT EXPECTING ANYTHING SEVERE ON TUESDAY BUT WITH PWATS OF NEAR TWO INCHES...ANY OF THE SHOWERS OR THUNDERSTORMS COULD CONTAIN LOCALLY HEAVY RAINFALL. WENT SLIGHTLY ON THE LOW SIDE OF GUIDANCE REGARDING HIGH TEMPERATURES ON TUESDAY. LOOK FOR HIGHS IN THE LOWER TO MID 80S VALLEY LOCATIONS...75-80 HIGHER TERRAIN. DEWPOINTS WILL BE ELEVATED THOUGH...WELL UP IN THE 60S. TUESDAY NIGHT...THE SAME SYSTEM WILL STILL BE THWARTING US WITH MORE SCATTERED AND THUNDERSTORMS. THEN...A COLD FRONT...SLIDING SOUTHWARD FROM CANADA...WILL PUSH INTO OUR REGION OVERNIGHT INTO EARLY WEDNESDAY. SO THE THREAT OF SHOWERS WILL CONTINUE...BUT AS WE LOOSE INSTABILITY OVERNIGHT...REMOVED THE CHANCE OF THUNDER TOWARD DAYBREAK. LOWS WILL BE IN THE 60S ON TUESDAY NIGHT. THE ACTUAL UPPER LEVEL TROUGH...WHICH WILL REMAIN POSITIVELY TILTED AND PROGRESSIVE...WILL SWING THROUGH LATE TUESDAY INTO EARLY WEDNESDAY ALONG WITH THE COLD FRONT...WHICH IS CONSISTENT WITH SPC'S THINKING OF KEEPING GENERAL THUNDER JUST TO THE SOUTH OF OUR REGION. COOLER DRIER AIR WILL BEGIN FILTERING FROM NORTH TO SOUTH ON WEDNESDAY...REDUCING THE THREAT OF ANY ADDITIONAL CONVECTION. AS IS USUALLY THE CASE...IT WILL TAKE AWHILE FOR THIS FRONT TO COMPLETELY CLEAR OUR SOUTHERN ZONES. FOR NOW...WE WILL JUST MENTION THE CHANCE OF SHOWERS IN OUR SOUTHERN ZONES WEDNESDAY...SLIGHT CHANCES OF SHOWERS FROM THE CAPITAL REGION NORTHWARD. IT LOOKS TO REMAIN RATHER CLOUDY...AT LEAST THE FIRST HALF OF THE DAY ACROSS OUR REGION...WITH PARTIAL CLEARING FROM NORTH TO SOUTH DURING THE AFTERNOON. H850 TEMPERATURES LOOK TO COOL TO AROUND +10C...SO THIS WILL BE A NOTICEABLY COOLER AIRMASS PUSHING INTO THE REGION. WITH THE CLOUDS AND COOL AIR WORKING IN...TEMPERATURES COULD BE HELD THE THE UPPER 60S AND LOWER 70S ACROSS OUR NORTHERN AREAS...MID TO UPPER 70S MOST OTHER AREAS...LOWER 80S ACROSS THE MID HUDSON VALLEY EASTWARD TO NORTHWEST CONNECTICUT. && .LONG TERM /THURSDAY THROUGH MONDAY/... THE EXTENDED FORECAST BEGINS WITH DRY WEATHER FOR MID JULY...BUT BECOMES INCREASINGLY UNSETTLED WITH CHANCES OF SHOWERS AND THUNDERSTORMS FROM THE WEEKEND INTO EARLY NEXT WEEK. THURSDAY INTO FRIDAY NIGHT...GOOD AGREEMENT WITH THE MEDIUM RANGE GUIDANCE /LATEST GFS...ECMWF...CMC...AND GEFS/ AND WPC GRAPHICS FOR A DRY STRETCH OF WEATHER TO CLOSE THE WEEK...AS A SFC ANTICYCLONE RIDGES IN FROM SE CANADA. THE SFC HIGH MOVES NEAR EXTREME SRN QUEBEC...AND NRN NEW ENGLAND ON FRIDAY...AND THEN OFF THE NEW ENGLAND COAST FRI NIGHT. SFC DEWPTS FALL BACK INTO THE 40S AND 50S WITH COMFORTABLE HUMIDITY LEVELS ON THU...THEN SLIGHTLY INCREASE ON FRI. MAX TEMPS ON THU WILL FALL BACK TO +9C TO +12C AT H850 ACCORDING TO THE LATEST GFS WITH HIGHS MAINLY IN THE M70S TO AROUND 80F IN THE LOWER ELEVATIONS...AND U60S TO M70S OVER THE MTNS. LOWS THU NIGHT WITH NEAR IDEAL RADIATIONAL COOLING CONDITIONS WILL BE IN THE U40S TO TO L50S OVER THE MTNS...AND NORTH OF THE CAPITAL DISTRICT...AND MID 50S FROM THE TRI CITIES SOUTH AND EAST. TEMPS MODERATE TO SEASONAL READINGS ON FRIDAY WITH HIGHS IN THE 80-85F RANGE IN THE VALLEYS...AND 70S OVER THE MTNS. LOWS WILL BE IN THE U50S TO L60S FRI NIGHT WITH INCREASING MID AND HIGH CLOUDS FROM THE WEST OVERNIGHT...AS SOME ISOLD SHOWERS AND THUNDERSTORMS MAY GET INTO LOCATIONS WEST OF THE HUDSON RIVER VALLEY AFTER MIDNIGHT WITH THE NEXT DISTURBANCE APPROACHING IN THE ZONAL FLOW ALOFT. SAT-SUN...A SHORT-WAVE IN THE RELATIVELY FLAT MID LEVEL FLOW ALOFT WILL MOVE ACROSS THE ERN GREAT LAKES ON SATURDAY. THE TIMING VARIES A BIT ON THE MEDIUM RANGE GUIDANCE WITH THE LATEST GFS/ECMWF FASTER THAN THE CMC AND GEFS MEAN...AS WELL AS WPC. WE INCREASED THE POPS TO CHC VALUES IN THE PM WITH MODEST AMOUNTS OF INSTABILITY BASED ON THE GFS. IF THE SLOWER NWP SOLUTIONS ARE RIGHT...MOST OF THE AFTERNOON MAYBE SALVAGED. THE CHC OF SHOWERS AND THUNDERSTORMS CONTINUES INTO THE EARLY EVENING...AND A BRIEF BREAK IS POSSIBLE EARLY SUNDAY. ANOTHER WEAK DISTURBANCE OR AIR MASS THUNDERSTORMS IN THE WEAK W/NW FLOW ALOFT ARE POSSIBLE ON SUNDAY...AS IT WILL BECOME MORE HUMID WITH THE SLIGHT RIDGING. TEMPS FOR THE WEEKEND...WILL BE NEAR NORMAL/SLIGHT ABOVE NORMAL WITH MINS SLIGHTLY ABOVE NORMAL SAT NIGHT IN THE LOWER TO M60S ACROSS MOST OF THE REGION WITH SOME U50S OVER THE MTNS. SUNDAY NIGHT INTO MONDAY...A MORE HUMID AIR MASS BUILDS INTO THE REGION TO OPEN THE WEEK...AS A MID LEVEL RIDGE MAY SET UP NEAR THE ERN SEABOARD. HOWEVER...A COLD FRONT AND A PROGRESSIVE UPPER LEVEL TROUGH WILL BE MOVING ACROSS THE GREAT LAKES REGION AND S/SE CANADA. THERE WILL BE A CHC OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. THE PWATS START TO RISE SLIGHTLY GREATER THAN A STANDARD DEVIATION OR SO ABOVE NORMAL BASED ON THE LATEST GEFS. HIGHS AND LOWS LOOK SIMILAR TO THE PREVIOUS DAY...VERY TYPICAL FOR MID TO LATE JULY. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... AS OF 20Z...A THUNDERSTORM WAS IMPACTING KPSF AND KGFL. OTHERWISE...MAINLY VFR CONDITIONS EXPECTED AT THE TAF SITES THROUGH 18Z TUESDAY. RADAR CONTINUE TO INDICATE SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN SURROUNDING THE TAF SITES THIS AFTERNOON. SOME SHOWERS AND AND ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEAR THE TAF SITES THIS AFTERNOON INCLUDING KALB AND KPOU. COVERED THIS IN TAFS WITH VCTS. MODEL SOUNDING SHOW MORNING FOG AND SOME LOW CLOUDS DEVELOPING AT ALL TAF SITES A COUPLE OF HOURS BEFORE SUNRISE ON TUESDAY...AND LASTING A FEW HOURS. FOG/LOW CLOUDS SHOULD BURN OFF BY 13Z TUESDAY. WINDS WILL BE FROM THE SOUTH TO SOUTHEAST AT 10-15 KTS THROUGH THIS EARLY EVENING. WINDS BECOMING LIGHT AND VARIABLE LATER TONIGHT...BEFORE INCREASING TO 10 TO 15 KTS FROM THE SOUTH TO SOUTHEAST ON TUESDAY. OUTLOOK... TUESDAY NIGHT THROUGH EARLY WEDNESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. LATE WEDNESDAY THROUGH FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY NIGHT...LOW OPERATIONAL IMPACT. SCH OF SHRA...SCHC TSRA. SATURDAY...MODERATE OPERATIONAL CHC OF SHRA...PM TSRA. && .FIRE WEATHER... WIDELY SCATTERED SHOWERS OR THUNDERSTORM THROUGH EARLY EVENING...MAINLY TO THE EAST OF THE HUDSON VALLEY. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH EARLY WEDNESDAY. A COLD FRONT WILL SWEEP ACROSS THE REGION LATE WEDNESDAY FOLLOWED BY HIGH PRESSURE FOR THURSDAY AND FRIDAY BRINGING DRY WEATHER. && .HYDROLOGY... THERE ARE CHANCES FOR SHOWERS AND THUNDERSTORMS INTO EARLY EVENING AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE GREAT LAKES REGION TODAY. THE DISTURBANCE WILL PASS TO OUR SOUTH AND WEST TUESDAY NIGHT INTO WEDNESDAY AND A COLD FRONT WILL APPROACH AND CROSS THE REGION RESULTING IN CHANCES STORMS TUESDAY THROUGH WEDNESDAY. MODELS INDICATE PWATS VALUES WILL RISE TO 1.75 INCHES TUESDAY INTO EARLY WEDNESDAY AHEAD OF THE COLD FRONT...SO STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH COULD CAUSE SOME URBAN AND POOR DRAINAGE FLOODING. MAINLY DRY WEATHER IS EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY WITH OUR NEXT CHANCES FOR STORMS COMING OVER THE WEEKEND AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES APPROACH AND CROSS THE REGION. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...WASULA AVIATION...SND/HWJIV FIRE WEATHER...HWJIV HYDROLOGY...IAA/HWJIV
Hazardous weather outlook, Jul 13, 5:14 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 514 AM EDT MON JUL 13 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 514 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR NON SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER THEY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN SOME URBAN AND POOR DRAINAGE FLOODING. THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS SATURDAY...SUNDAY AND MONDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 1:37 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
137 PM EDT MON JUL 13 2015
NYZ043-131815-
NORTHERN WASHINGTON-
137 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON
COUNTY...
AT 135 PM EDT...A STRONG THUNDERSTORM WAS OVER POULTNEY...OR 7 MILES
EAST OF WHITEHALL...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITEHALL...PUTNAM...WRIGHT...HAMPTON...EAST WHITEHALL...HAMPTON
FLATS...NORTH GRANVILLE...PUTNAM STATION...CLEMONS...RACEVILLE...
DRESDEN CENTER...TRUTHVILLE...CHIPMANS POINT...GLENBURNIE...SNODY
DOCK...LOCK TWELVE MARINA...OTTENBURGS RAMP...CHIPMAN POINT...WEST
GRANVILLE AND GRAYS CORNER.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
4357 7339 4362 7337 4363 7330 4358 7330
4356 7326 4353 7324 4344 7325 4343 7337
4367 7350 4373 7346 4377 7346 4377 7347
4380 7344 4381 7339 4381 7338
TIME...MOT...LOC 1735Z 168DEG 11KT 4353 7327
LFMSpecial weather statement, Jul 13, 2:17 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
217 PM EDT MON JUL 13 2015
NYZ041-084-131845-
NORTHERN SARATOGA-SOUTHERN WASHINGTON-
217 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND
SOUTHWESTERN WASHINGTON COUNTIES...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS OVER GREENWICH...OR 12
MILES EAST OF SARATOGA SPRINGS. THE STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SARATOGA SPRINGS...CAMBRIDGE...GREENWICH...GATES...LEE...
NORTHUMBERLAND...EASTON...SCHUYLERVILLE...VICTORY...ARGYLE...DEANS
CORNERS...BALLARD CORNERS...THOMSON...SOUTH CAMBRIDGE...CLARKS
MILLS...STARKS KNOB...BURGOYNE...LICK SPRINGS...QUAKER SPRINGS AND
BALD MOUNTAIN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4294 7352 4294 7356 4313 7377 4325 7344
4301 7337
TIME...MOT...LOC 1816Z 154DEG 4KT 4308 7354
SNDSpecial weather statement, Jul 13, 2:46 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
246 PM EDT MON JUL 13 2015
MAZ001-025-131915-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
246 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKSHIRE COUNTY...
AT 245 PM EDT...A STRONG THUNDERSTORM WAS OVER PITTSFIELD. THE STORM
WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. PEA SIZE HAIL HAS BEEN REPORTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...LENOX...CHESHIRE...BECKET...WORTHINGTON...HANCOCK...
MIDDLEFIELD...BERKSHIRE...DALTON...LANESBOROUGH...HINSDALE...
WINDSOR...PERU...WASHINGTON...BECKET CENTER...LENOX HOUSE COUNTRY
SHOPS...LAKEWOOD...NORTH HANCOCK...THE BOULDERS AND COLTSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4244 7299 4238 7301 4239 7306 4238 7307
4233 7306 4231 7303 4231 7300 4223 7301
4240 7338 4254 7334 4262 7331 4249 7299
TIME...MOT...LOC 1845Z 195DEG 2KT 4245 7324
SNDSpecial weather statement, Jul 13, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT MON JUL 13 2015
NYZ054-084-132045-
EASTERN RENSSELAER-SOUTHERN WASHINGTON-
416 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN RENSSELAER
AND SOUTHEASTERN WASHINGTON COUNTIES...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS OVER CAMBRIDGE...OR 8 MILES
NORTHWEST OF HOOSICK FALLS...MOVING SOUTHEAST AT 20 MPH.
WINDS OF 30 TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HOOSICK FALLS...CAMBRIDGE...HOOSICK...LEE...WHITE CREEK...EASTON...
EAST HOOSICK...PETERSBURG JUNCTION...PUMPKIN HOOK...SOUTH
CAMBRIDGE...FLY SUMMIT...NORTH HOOSICK...SOUTHWEST HOOSICK...CENTER
CAMBRIDGE...CENTER WHITE CREEK...ASH GROVE...ARCHDALE...WEST
CAMBRIDGE...NORTH PETERSBURG AND WALLOOMSAC.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LAT...LON 4284 7328 4283 7329 4281 7329 4275 7328
4290 7347 4294 7346 4294 7351 4299 7356
4312 7339 4305 7327
TIME...MOT...LOC 2015Z 309DEG 15KT 4301 7342
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:17 PM EDT | Special Weather Statement | ALY | Saratoga | 28 min |
| Jul 13, 3:48 PM EDT | Areal Flood Advisory | ALY | Washington | 117 min |
| Jul 13, 5:05 PM EDT | Special Weather Statement | ALY | Montgomery | 25 min |
| Jul 13, 5:28 PM EDT | Special Weather Statement | ALY | Fulton | 32 min |
| Jul 13, 5:45 PM EDT | Special Weather Statement | ALY | Herkimer | 45 min |
| Jul 13, 1:37 PM EDT | Special Weather Statement | ALY | Rutland | 38 min |
| Jul 13, 5:04 PM EDT | Special Weather Statement | ALY | Bennington | 26 min |
| Jul 13, 2:46 PM EDT | Special Weather Statement | ALY | Berkshire | 29 min |
| Jul 13, 3:00 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.